# SDR SWAA104503

- Difficulty date: July 31, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 50,790 hours, 41,666 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 65582529
- Part serial: WN0033
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER RAISING GEAR ON TAKE OFF, RED "RIGHT" AND GREEN "RIGHT GEAR" LIGHTS WERE ON.  LOWERED GEAR AND GEAR INDICATED ALL DOWN WITH THREE GREEN LIGHTS.  REMOVED AND REPLACED M986 CIRCUIT CARD PER MM.
